Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 151, Number 3
Publication Date: 15 February 2010
Strongly fillable contact manifolds and $J$-holomorphic foliations
Chris Wendl; 337-384
Alicia Dickenstein, Laura Felicia Matusevich and Ezra Miller; 385-429
Regularity of optimal transport in curved geometry: The nonfocal case
Grégoire Loeper and Cédric Villani; 431-485